# SDR AALA202302211333

- Difficulty date: October 29, 2022
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,445 hours, 36,188 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING TRAILING EDGE REAR SPAR TOP SKIN PANEL #2 LOWER SURFACE BETWEEN WX4349 AND WX4490, BETWEEN RIB 7 AND RIB 8. MAINTENANCE REPAIRED SKIN PANEL PER EA 340282.
